# SDR AALA202312277774

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 63,916 hours, 26,793 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT MAIN TANK FUEL PUMP LOW PRESSURE LIGHT WILL NOT GO OUT WHEN PUMP SWITCH IS TURNED ON.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
